Communications in Mathematical Physics

Callias' index theorem, elliptic boundary conditions, and cutting and gluing

Johan Råde

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 161, Number 1 (1994), 51-61.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104269791

Mathematical Reviews number (MathSciNet)
MR1266069

Zentralblatt MATH identifier
0797.58081

Subjects
Primary: 58G10
Secondary: 58G20

Citation

Råde, Johan. Callias' index theorem, elliptic boundary conditions, and cutting and gluing. Comm. Math. Phys. 161 (1994), no. 1, 51--61. https://projecteuclid.org/euclid.cmp/1104269791


Export citation